Removable singularities of Yang-Mills fields in
Compositio Mathematica, Tome 53 (1984) no. 1, pp. 91-104
Cet article a éte moissonné depuis la source Numdam
@article{CM_1984__53_1_91_0,
author = {Sibner, L. M.},
title = {Removable singularities of {Yang-Mills} fields in $R^3$},
journal = {Compositio Mathematica},
pages = {91--104},
year = {1984},
publisher = {Martinus Nijhoff Publishers},
volume = {53},
number = {1},
mrnumber = {762308},
zbl = {0552.58037},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1984__53_1_91_0/}
}
Sibner, L. M. Removable singularities of Yang-Mills fields in $R^3$. Compositio Mathematica, Tome 53 (1984) no. 1, pp. 91-104. http://geodesic.mathdoc.fr/item/CM_1984__53_1_91_0/